Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Suggest treatment for cold, sneezing, cough and nasal bleeding

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1970
Answered : 5545 Questions
Question
Ive had a cold with some sneezing and coughing, but I have had 4 nose bleeds in the last 24 hrs. What would be causing this to happen?
Wed, 25 Apr 2018 in General Health
 
 
Answered by Dr. Vasudha Jayant Athavale 38 minutes later
Brief Answer:
detailed answer below.

Detailed Answer:
Hi XXXX,
Thanks foe asking I understand your concern,
Nose bleedings could be due to-
- Exposure to dry or heated air/ after viral or colds when nasal ... crusts are formed, scratched or picked to injure nasal mucus membrane. Frequent & forceful nasal blowing can cause such bleeds.Such incidences are more common after cold & cough as nasal mucus membrane gets sore & affected easily/ Anti allergic medication ( nasal sorays. oral medication ) use aggravates such bleed. Can be prevented by use od normal saline nasal spray like Nasivion - over the counter along the medicines for cold.
I feel that answers your query. Any more information you want, I would like to help. Please don't hesitate to ask.
Thanks.

Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor